# SDR 99ZZZX4470

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9299E
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449043
- Engine: Cont TSIO360RB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: RSA5AD
- Condition: Failed
- Location: Fuel Injector
- Part time: 36 hours
- Component: Precision
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGIEN RAN RICH, UNABLE TO ADJUST IDLE MIXTURE.  SEVO SENT TO PRECISION FOR REPAIR.
